# SDR RAIA961032

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: S536720206200
- Condition: Corrosion
- Location: Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FOUND CORROSION ON SERVICE DOOR TORQUE BOX SKIN.  MAINTENANCE REPLACED THE TORQUE BOX SKIN AT SERVICE DOOR.  (M)
